MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY¿ABLATION CATHETER, UNI-D, CURVE D; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL FLEXABILITY¿ABLATION CATHETER, UNI-D, CURVE D; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number A701157
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined. per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
During a pulmonary vein isolation procedure, a pericardial effusion was noted.Following geometry collection, the ablation catheter appeared outside of the geometry during fusion.The two remaining catheters appeared within their anatomical locations.An echocardiogram was performed and revealed a pericardial effusion.A pericardiocentesis was performed which stabilized the patient.There were no performance issues with any abbott device.
 
Event or Problem Description
Related manufacturing ref: 3005334138-2018-00359.

Brand Name
FLEXABILITY¿ABLATION CATHETER, UNI-D, CURVE D
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key7918817
Report Number3008452825-2018-00339
Device Sequence Number13789910
Product Code OAD
UDI-Device Identifier05415067011497
UDI-Public05415067011497
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberA701157
Device Catalogue NumberA701157
Device Lot Number6334008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SWARTZ INTRODUCER
Outcome Attributed to Adverse Event Required Intervention;